research centers


Search results: Found 37

Listing 1 - 10 of 37 << page
of 4
>>
Sort by

Article
Quasi-posinormal operators
المؤثرات الشبه السوية الموجبة

Author: Sadiq Naji Nassir صادق ناجي ناصر
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2010 Volume: 7 Issue: 3 Pages: 1282-1287
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we introduce a class of operators on a Hilbert space namely quasi-posinormal operators that contain properly the classes of normal operator, hyponormal operators, M–hyponormal operators, dominant operators and posinormal operators . We study some basic properties of these operators .Also we are looking at the relationship between invertibility operator and quasi-posinormal operator .

في هذا البحث سندرس صنفاً من المؤثرات المعرفة على فضاء هلبرت سوف نطلق على عناصره اسم المؤثر شبه السوي الموجب ويضم كـلا من صنف المؤثرات السوية, المؤثرات فوق السوية و المؤثرات فوق السوية من النمـط M ,المؤثرات المهيمنة والمؤثرات السوية الموجبة و سوف ندرس بعض الصفات الاساسية لهذا الصنف من المؤثرات وكذلك البحث عن العلاقة التي تربط هذا الصنف بالمؤثرات التي لها نظير .


Article
A Note on Normal and n-Normal Operators

Authors: Riyadh R. Al-Mosawi --- Hadeel A. Hassan
Journal: Univesity of Thi-Qar Journal مجلة جامعة ذي قار العلمية ISSN: 66291818 Year: 2014 Volume: 9 Issue: 1 Pages: 1-4
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

This paper is devoted to the study of normal operator on a Hilbert space H. Normal and n-normal operators from a given operator are obtained. Some properties of the normal and n-normal operators are investigated and some examples are also given.


Article
Triple operators
المؤثرات الثلاثية

Author: Elaf Sabah Abdulwahid Rijab إيلاف صباح عبد الواحد رجب
Journal: journal of al-qadisiyah for pure science(quarterly) مجلة القادسية للعلوم الصرفة (فصلية). ISSN: 19972490 Year: 2016 Volume: 2 Issue: 21 Pages: 93-98
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, we introduce a new class of operators acting on a complex Hilbert space H which is called triple operators. An operator T∈B(H) is called triple operator if (TT^* )T=T(〖TT〗^*), where T^* is the adjoint of the operator T.We investigate some basic properties of such operators and study the relation between the triple operators and some other operators.

الهدف من هذا البحث هو تقديم نوع جديد من المؤثرات على فضاء هلبرت المعقد الذي أطلقنا عليه اسم المؤثرات الثلاثية. المؤثر T∈B(H) يسمى المؤثر الثلاثي اذا كان (TT^* )T=T(TT^*) حيثT^* هو المؤثر المرافق (المصاحب) للمؤثر .T سوف نقدم في هذا البحث بعض الخواص الأساسية لهذا المؤثر وندرس العلاقة بين المؤثرات الثلاثية وبعض الأنواع الأخرى من المؤثرات.


Article
The Composition operator on hardy space H2 Induced by φ(z)=sz+t where , and
المؤثر التركيبي على فضاء هاردي المحتث من الدالة و , عندما φ(z)=sz+t

Author: Eiman Hassan Abood ايمان حسن عبود
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2010 Volume: 7 Issue: 3 Pages: 1275-1281
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

We study in this paper the composition operator of induced by the function φ(z)=sz+t where , and We characterize the normal composition operator Cφ on Hardy space H2 and other related classes of operators. In addition to that we study the essential normality of Cφ and give some other partial results which are new to the best of our knowledge.

في هذا البحث درسنا المؤثر التركيبي على فضاء هاردي المحتث من الدالة و , عندما φ(z)=sz+tلقد أعطينا وصفا جيدا للمؤثرات الاعتيادية مع بعض الأنواع الأخرى من المؤثرات المرتبطة بها. بالإضافة إلى ذلك فقد درسنا المؤثر الاعتيادي الجوهري وأعطينا بعض النتائج الأخرى التي هي حسب علمنا جديدة.


Article
Triple Operators of Order n on a Hilbert Space
المؤثرات الثلاثية من الرتبة n في فضاء هلبرت

Author: Elaf Sabah Abdulwahid Rijab إيلاف صباح عبد الواحد رجب
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2018 Volume: 23 Issue: 3 Pages: 151-153
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper, we introduce a new class of operators on a complex Hilbert space H which is called triple operators of order n. An operator T∈B(H) is called triple operator of order n if (T^n T^* )T=T(〖T^n T〗^* ) for all n≥2 . where T^* is the adjoint of the operator T.We investigate some basic properties of such operators and study the relation between the triple operators of order n and some kinds of operators.

في هذا البحث سوف نقدم نوع جديد من المؤثرات المعرفة على فضاء هلبرت المعقد الذي أطلقنا عليه اسم المؤثرات الثلاثية من الرتبة n. المؤثر T∈B(H) يسمى المؤثر الثلاثي من الرتبة n اذا كان (T^n T^* )T=T(T^n T^*) ∀ n≥2 ، حيث T^* هو المؤثر المرافق (المصاحب) للمؤثر T .ونقوم بدراسة بعض الخواص الأساسية لهذا المؤثر والعلاقة بين المؤثرات الثلاثية من الرتبة n مع بعض الأنواع الأخرى من المؤثرات.


Article
quasi-normal Operator of order n
n الموثر شبه القياسي من الرتبة

Authors: Laith K. Shaakir ليث شاكر خليل --- Saad S. Marai سعد سليم مرعي
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2015 Volume: 20 Issue: 4 Pages: 167-169
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper, we introduce a new class of operators acting on a complex Hilbert space H which is called quasi-normal operator of order n. An operator T∈B(H) is called quasi-normal operator of order n if T(T*n Tn)=(T*n Tn)T, where n is positive integer number greater than 1 and T* is the adjoint of the operator T, We investigate some basic properties of such operators and study relations among quasi-normal operator of order n and some other operators.

في هذا البحث , قدمنا نوع جديد من المؤثرات المعرفة على فضاء هيلبرتH والتي تسمى المؤثر شبه القياسي من الرتبة n . يقال للمؤثر T بانه مؤثر شبه قياسي من الرتبة n اذا كان T(T*n Tn)=(T*n Tn)T حيث n عدد صحيح موجب اكبر من واحد وT* هو المؤثر المجاور للمؤثر T. قدمنا بعض الخواص الاساسية لهذا المؤثر و درسنا العلاقات بين بين المؤثر شبه قياسي من الرتبة n ومع بعض المؤثرات الاخرى.


Article
On Generalization of Beta Operators
حول تعميم مؤثر بيتا

Author: Ali J. Mohammad* and Rihab R. Abdul-Rezaq** علي جاسم محمد و رحاب رياض عبد الرزاق
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2016 Volume: 34 Issue: 3 A Pages: 33-44
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this present paper, we introduce a generalization definition to Beta weight functions depend on a non-negative integer r called r-Beta. This definition restricts to the classical Lupas and to the classical Beta weight functions whenever r=0,1 respectively. In addition, we used these weight functions to define two operators of summation and of summation-integral types. Surly, these operators restrict to the classical Lupas operators and to the classical Beta operators of both summation and summation-integral types whenever r=0,1 respectively. In addition, we can get the mixed operators of Lupas-Beta and Beta-Lupas for a suitable chose of integer values. Furthermore, we derive a Voronovaskaja-type asymptotic formula for the new operators from which we can get the similar formulas for many operators of summation and summation-integral types of mixed Lupas-Beta (or Beta-Lupas) weight functions and more.

في بحثنا هذا، قدمنا تعميم لدوال وزن بيتا معتمدا عدد صحيحا غير سالب r سميr-Beta. هذا التعريف يمكن قصره الى دوال وزن Lupas العادية و دوال وزن Beta العادية متى ما كان r=0,1 على الترتيب. كذلك استخدمنا دوال الوزن هذه مؤثرين من النمط مجموع و مجموع-تكامل. بالتأكيد هذين المؤثرين يقتصران الى المؤثرات الاعتيادية لـ Lupasو Beta ولكلا النمطين مجموع ومجموع –تكامل متى ما كان r=0,1 على الترتيب. كذلك يمكن إيجاد مؤثرات أخرى ممزوجة مثل Lupas-Betaو Beta-Lupas من المؤثرات الجديدة باعطاء قيم مناسبة صحيحة. واكثر من ذلك، قمنا باشتقاق الصيغة المشابهه لـ Voronovaskaja لهذه المؤثرات الجديدة ومنها يمكننا إيجاد الصيغ المشابهه لكثير من المؤثرات من النمطين مجموع ومجموع –تكامل ولمزج من دوال وزن Lupas-Beta (or Beta-Lupas) واكثر من ذلك.


Article
Approximation by q- Bernstein Schurer-SzaszMirakyan Operators for Functions in Two Variables
التقريب باستخدام مؤثرات q-BernsteinSchurer-SzaszMirakyan لدوال بمتغيرين

Author: Ali J. Mohammad and Rafah Fouad علي جاسم محمد و رفاه فؤاد كاظم
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2016 Volume: 34 Issue: 3 A Pages: 94-103
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we define operators of summation-integral q-type of BernsteinSchurer – SzaszMirakyan operators F_n in two dimensional space. Firstly we restrict the operators in BernsteinSchurer operators and study the restrictionQ_n, then we discuss the convergence for the operators and then we prove a Voronovskaya- type asymptotic formula for this operators.

في بحثنا هذا، عرفنا مؤثرات من النمط مجموع-تكامل لـ Bernstein Schurer – SzaszMirakyan وهي F_n في فضاء ثنائي البعد. أولا، سنقصر المؤثر في BernsteinSchurer وندرس هذا القصر وهو Q_n. ثم نناقش تقارب المؤثرونبرهن الصيغة المشابهه لـ Voronovskaya لهذا المؤثر.


Article
The Spectrum and the Numerical Range of the Product of Finite Numbers of Automorphic Composition Operators on Hardy Space 2
الطيف والمدى العددي للمؤثر التركيبي المكون من حاصل ضرب عدد منتهي من المؤثرات التركيبية الأتومورفكية المعرفة على فضاء هاردي H2

Authors: Eiman H. Abood ايمان حسن عبود --- Samira N. Kadhim سميره ناجي كاظم --- Sarah M. Khalil ساره محمود خليل
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2015 Volume: 56 Issue: 4A Pages: 2966-2971
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Throughout this paper we study the properties of the composition operator induced by the composition of finite numbers of special automorphisms , and discuss the relation between the product of finite numbers of automorphic composition operators on Hardy space H2 and some classes of operators.

درسنا في هذة البحث المؤثر التركيبي المحتث من تركيب عدد منتهي من الدوال عدد منتهي صحيح غير سالب. ودرسنا العلاقة بين خواص الدالةوالطيف والمدى العددي للمؤثر التركيبي المحتث منها المعرف على فضاء هارديH2 .


Article
Approximation by q-Szãsz-Mirakjan Operators

Author: Ali J. Mohammad1 and Hussein Kh. Ghadhban2
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2013 Volume: 31 Issue: 1A English Pages: 87-98
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we introduce and study a new type ofq-Szãsz Mirakjan operators W_n (f,q_n;x)in the caseq_n∈(0,1). First, we prove that these operators are converging to the function being approximated. Then, we define the m-th order ofq-moments and find a recurrence relation for these q-moments. Finally, we prove Voronovskaja-type asymptotic formulas for the operatorsW_n (f,q_n;x).

في هذا البحث , نقدم وندرس نمط جديد من مؤثراتq-Szãsz-MirakjanW_n (f,q_n;x) في الحالةq_n∈(0,1) . في البداية نبرهن إن هذه المؤثرات تتقارب إلى الداله المستخدمة في التقريب ثم سنعرف العزوم من الرتبهmومن النمط q ونشتق الصيغة التكرارية لهذه العزوم ، وأخيراً نبرهن الصيغة المشابهه لصيغة Voronovskaja للمؤثرات W_n (f,q_n;x).

Listing 1 - 10 of 37 << page
of 4
>>
Sort by
Narrow your search

Resource type

article (37)


Language

English (31)

Arabic (2)

Arabic and English (2)


Year
From To Submit

2019 (2)

2018 (4)

2017 (3)

2016 (7)

2015 (3)

More...